By the same authors

A three variable identity connected with Dedekind sums

Research output: Contribution to journalArticle

Published copy (DOI)

Author(s)

Department/unit(s)

Publication details

JournalPeriodica Math. Hungarica
DatePublished - 3 Jul 1995
Issue number3
Volume30
Number of pages15
Pages (from-to)189-203
Original languageEnglish

    Research areas

  • Dedekind sums;, Franel integral;, three term relation;, reciprocity formula;, elementary;, rational;, denominator;

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations